W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXA260005 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
04/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.According to the gore® excluder® conformable aaa endoprosthesis for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: migration, arterial or venous thrombosis and/or pseudoaneurysm, occlusion/stenosis of device or native vessel.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 cfr part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis.On (b)(6) 2026, follow-up computed tomography imaging revealed that the right renal artery was covered by the aortic extender component.A reintervention was performed.A bare stent was placed at the origin of the right renal artery, and thrombectomy was performed.A stent graft was placed to cover residual thrombus in the right renal artery.After confirming blood flow in the right renal artery, the procedure was completed.The patient tolerated the procedure well.The physician reported that, during the initial procedure, the aortic extender component may have migrated proximally when ballooning was unintentionally performed between the trunk-ipsilateral leg component and the aortic extender component.Alternatively, although blood flow in the right renal artery was confirmed during the final angiography with the guidewire still in place, it is possible that, after removal of the guidewire, the aortic extender component migrated due to some factor and consequently covered the right renal artery.